# SDR YENA20081114111

- Difficulty date: November 13, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 20,792 hours, 7,243 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Part time: 20,792 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 13, 17 AND 21 ABC ARE OUT.  FOUND SHORTED WIRES TO AISLE LIGHT AT SEAT 25ABC, CAUSING EPSU TO SHORT OUT WHEN EMERGENCY LIGHTS TURNED ON.  REPAIRED SHORTED WIRES WITH A SPLICE, TAPED AND SECURED BUNDLE.  REMOVED AND REPLACED EPSU PER AMM 33-51-38, OPS CHECK OF EMERGENCY AISLE LIGHTS NORMAL.
